# SDR DHL2003740527

- Difficulty date: February 26, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB HAS 3 O/B HINGES LOOSE AT ELEVATOR REAR SPAR ATTACH POINT, CHECK FOR SPAR CRACKS PER S/B 55-0089.   REMOVED DAMAGED SPAR AND INSTALLED NEW SPAR (P/N 65C30825-24) PO 301742 IAW S/B 727-55-0089 FIG 6 AND SUPPORT FITTINGS.
